# SDR GUUA94161022511A

- Difficulty date: February 25, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 30,825 hours, 35,826 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6100 · Propeller System
- Part: Annunciator
- Condition: No Indication
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WITH N1 AT 95 PERCENT "AFX DISABLE" ANNUNCIATOR WAS ILLUMINATED AND LT AFX WAS NOT ILLUMINATED.  RERACKED ANNUNCIATOR FAULT DETECTION PCB AUTOFEATHER TEST OPS CHECK GOOD.
